# SDR ZZDA2009205

- Difficulty date: May 21, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN SEAT TRACK AT RBL 24 CORROSION SPOTS FROM FS 198 THROUGH FS 239.  CUT OUT DAMAGED SECTION OF SEAT TRACK RBL 24, INSTALLED NEW SECTION WITH SPLICE AT STA 265 PER REF DC9 SRM 53-05 FIG 4F-7001 INSTALLATION AND EA 17-53-01734IR.
